# SDR DALA20190402087

- Difficulty date: March 30, 2019
- Submitted: April 2, 2019
- Operation: Air carrier
- Aircraft: N104DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50023
- Aircraft time: 548 hours, 304 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Condition: Damaged
- Location: Oil Filter
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E, A

## Discrepancy

DURING CLIMBOUT WE OBSERVED A RIGHT ENG LOW OIL PRESS INDICATION. PRECAUTIONARY ENG SHUTDOWN IAW ECL. (1045Z/ATL TCC/JBD) AFTER TO EICAS "RIGHT ENG QTY LOW" ADVISORY MSG. OIL QTY DISPLAYED 9.0 (AMBER) THRU REMAINING FLT. UPON ARRIVAL, FOUND RT ENG WET. SERVICE ENG OIL. FOUND LEAK AT MAIN OIL FILTER COVER. REMOVED OIL FILTER ELEMENT. FOUND OIL FILTER COVER O-RING DAMAGED. REPLACED MAIN OIL FILTER AND PACKINGS PER AMP BD500-A-J79-21-06-00AAA-920A-A. PERFORMED ENG#2 TEST 3 REF BD500-A-J71-00-00-00AAA-320A-A. FOUND NO OIL LEAKS DURING TEST/IDLE RUN. PERFORMED HIGH POWER ASSURANCE RUN PER AMP BD500-A-J71-00-00-01AAA-320B-A ALL PARAMETERS WITHIN LIMITS FOR 14 C OAT. NO LEAKS AND CHIP DET. CLEAN. A/C OKAY FOR SVC. (LP
